Facebook Pixel

I took Postinor2 12 hours after having unprotected sex followed by 2nd pill 24 hrs after 9 days after I had unprotected sex where he ejaculated inside of me and I had my period later that day is it possible I can be pregnant?

By May 14, 2014 - 6:21pm
Rate This

I'm having also Headaches, Backaches and nausea

Add a Comment1 Comments

EmpowHER Guest

Hi Clari,

Welcome to EmpowHER. Anytime you have unprotected intercourse your chances for pregnancy to occur are higher. Some of the side effects of any Emergency pills are, bleeding, cramping, breast tenderness and changes to your next period. You might have to wait until your period is due and take a home pregnancy test. Hope this was helfpful?



May 15, 2014 - 3:46am
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.


Sex 101

Get Email Updates

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!